Show simple item record

dc.contributor.authorKwon, Young-Sam ( )
dc.date.accessioned2021-11-24T21:28:23Z
dc.date.available2021-11-24T21:28:23Z
dc.date.issued2019-05-13
dc.identifier.citationKwon, Y. S. (2019). Quasi-neutral limit of the flow of a chemically reacting gaseous mixture for ionic dynamics. Electronic Journal of Differential Equations, 2019(66), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14954
dc.description.abstractIn this article we consider the quasi-neutral limit of the compressible flow of a chemically reacting gaseous mixture in the periodic domain T3 with the well-prepared initial data. We prove that the weak solution of the compressible flow of a chemically reacting gaseous mixture converges to the strong solution of the compressible flow of reacting gaseous mixture as long as the latter exists.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectReacting gaseous mixtureen_US
dc.subjectQuasi-neutral limiten_US
dc.titleQuasi-neutral limit of the flow of a chemically reacting gaseous mixture for ionic dynamicsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record